# SDR IPXA2016083007658

- Difficulty date: August 30, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 78,790 hours, 15,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PDC CHECK,  FOUND EMERGENCY LIGHT BATTERY VOLTAGE LOW.  R & R THE POWER SUPPLY AND TESTED NORMAL IAW AMM 33-51-01/401,501.
